# SDR DALA2022032401946

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 56,517 hours, 29,578 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - CORROSION FLOOR STRUCTURE WEB STR 23R BTW FR 69/70 AND -Y1162.5 APPROX AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE WEB STR 23RH BTW FR69 TO FR 70 AND - Y1162.5 APPROX AT AFT GALLEY AREA AS PER A319 SRM 51-42-11.(2167539)
